# SDR SWAA2018030820283

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 65,881 hours, 38,568 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA3DA1001
- Part serial: 13621C
- Condition: Inoperative
- Location: Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED CIRCUIT BREAKER TRIPPED,  CROSSFEED LIGHT DID NOT TEST.  R & R THE CROSSFEED VALVE IAW MM.
